Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Fort Worth, TX

January 29, 2025Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jan 29, 2025, 11:13 PM CST for Dallas County, Texas. It was in force for 6 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2025, 11:13 PM CST (05:13 UTC)
Expired
Jan 30, 2025, 5:00 AM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 11:15 PM CSTFLASH FLOOD4 Se Euless, TXTwitter report and photo of cars stalled in flood waters on Trinity Blvd east of Hwy 360.
Jan 29, 11:18 PM CSTFLASH FLOOD3 Ese Euless, TXFacebook report of cars reportedly stalled in flooding on Hwy 183 in west Irving.
Jan 30, 12:00 AM CSTFLASH FLOOD1 S Highland Park, TXTwo people were swept away by floodwaters and rescued on Wycliff Avenue.
Jan 30, 12:09 AM CSTFLASH FLOODGarland, TXSeveral roads reportedly flooded and closed in Garland including Campbell Rd at Water Oak Dr, E. Campbell Rd at Kinnertone Ln, Naaman Rd at E. Brand Rd, Naaman at E. Kingsbridge Dr, Castle Dr at Lost Pines Ln, and Castle Dr at Hickox Rd.
Jan 30, 1:20 AM CSTFLASH FLOOD2 Ssw Dallas, TXCorrects previous flash flood report from 2 SSW Dallas. Several roads flooded and closed in southern Dallas including S Harwood St, Bexar St, Illinois St, Lamar St, and Pemberton Hill.
Jan 30, 1:20 AM CSTFLASH FLOOD2 Ssw Dallas, TXSeveral roads flooded and closed in southern Dallas including S Harwood St, Bexar St, Illinois St, Lamar St, and Pemberton Hill.
Jan 30, 1:25 AM CSTFLASH FLOOD3 Ene University Park, TXSeveral roads flooded and closed across northern Dallas including California Crossing, Wildwood Rd, Luna Rd, Tantor Rd, Goodnight at Walnut Hill Rd, Merriman Pkwy, West Lawther at NW Hwy, Goforth at Lanshire, and Park Central at LBJ.
Jan 30, 2:08 AM CSTFLASH FLOODGarland, TXSeveral roads were flooded and closed across Garland including Miles at Pleasant Valley, Miiles at Castle, W. Campbell at Water Oak, E. Campbell at Kinnertone, Naaman at E. Brand, Naaman at E. Kingsbridge, Castle at Lost Pines, and Castle at Hickox.
Jan 30, 2:20 AM CSTFLASH FLOODDallas, TXNumerous roads remain flooded and closed across the city of Dallas including S. Ervay, S. Harwood, Illinois, Lamar, Teagarden, Ravenview, 2nd Ave, Southernland, Simpson Stuart, Farragut, Hatcher, Simpson Stuart, Inwood at Park, St. Johns Drive, Easton, Ferguso
Jan 30, 3:13 AM CSTFLASH FLOOD2 Sw Dallas, TXDallas Sheriff Office reported I-30 eastbound service road at I-45/75 flooded and closed.
Jan 30, 3:58 AM CSTFLASH FLOOD5 Ssw Irving, TXTrinity Blvd at Bear Creek flooded and closed. GP alert rain gauge on bridge has measured 4.30 inches of rain so far.
Jan 30, 4:09 AM CSTFLASH FLOOD4 Ene University Park, TXCorrects previous flash flood report from 4 ENE University Park. Two people were rescued from a funeral van stranded in high water on Goforth Rd at Eagle Trail.
Jan 30, 4:09 AM CSTFLASH FLOOD4 Ene University Park, TXHigh water rescue reported on Goforth Rd at Eagle Trail.
Jan 30, 5:00 AM CSTFLASH FLOOD4 Wsw Balch Springs, TXDallas Fire Rescue boats rescued six people from a flooded home on Fireside Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

542 
WGUS54 KFWD 300513
FFWFWD
TXC113-300800-
/O.NEW.KFWD.FF.W.0002.250130T0513Z-250130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1113 PM CST Wed Jan 29 2025

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Dallas County in north central Texas...

* Until 200 AM CST.

* At 1113 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area with rainfall rates of 1 to 2 
  inches per hour. Between 1 and 3 inches of rain have fallen so far 
  this evening. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton, 
  Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine, 
  Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers 
  Branch, Balch Springs and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3255 9652 3255 9704 3299 9703 3298 9652

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Shamburger
3 follow-up statements
156 
WGUS74 KFWD 300635
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1235 AM CST Thu Jan 30 2025

TXC113-300800-
/O.CON.KFWD.FF.W.0002.000000T0000Z-250130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
1235 AM CST Thu Jan 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CST EARLY THIS 
MORNING FOR DALLAS COUNTY...

At 1235 AM CST, local law enforcement and the public reported flash 
flooding ongoing in parts of Dallas County with several roads 
flooded and closed. Thunderstorms producing heavy rain continue 
across eastern Dallas County, and additional light to moderate rain 
will spread across the area the next few hours. Radar estimates 
between 2 and 4 inches of rain have fallen across most of Dallas 
County since Wednesday evening.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets, and underpasses as well as other poor
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton, 
  Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine, 
  Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers 
  Branch, Balch Springs and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3255 9652 3255 9704 3299 9703 3298 9652

FLASH FLOOD...OBSERVED

$$

Shamburger
233 
WGUS54 KFWD 300742
FFWFWD
TXC113-301100-
/O.EXT.KFWD.FF.W.0002.000000T0000Z-250130T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
142 AM CST Thu Jan 30 2025

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Dallas County in north central Texas...

* Until 500 AM CST.

* At 142 AM CST, local law enforcement reported several roads remain 
  flooded and closed across the city of Dallas. Doppler radar also 
  indicates additional thunderstorms producing heavy rain are moving 
  back into Dallas County. Radar estimates between 2 and 4 inches of 
  rain has fallen across most of Dallas County since Wednesday 
  evening. Any additional heavy rain may quickly cause flash 
  flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton, 
  Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine, 
  Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers 
  Branch, Balch Springs and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703

FLASH FLOOD...OBSERVED

$$

Shamburger
454 
WGUS74 KFWD 301053
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
453 AM CST Thu Jan 30 2025

TXC113-301103-
/O.EXP.KFWD.FF.W.0002.000000T0000Z-250130T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
453 AM CST Thu Jan 30 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING 
FOR DALLAS COUNTY...

A new Flash Flood Warning has been issued for Dallas County as more 
thunderstorms with heavy rain move into the area. Please refer to 
that warning for the latest information.

A Flood Watch remains in effect until 1200 PM CST Thursday for 
portions of north central and northeast Texas.

&&

LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703

$$

Shamburger

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 29, 6:33 PM CST, 4 hours 40 minutes earlier. Its key messages:

  • A Flood Watch will be in effect tonight through Thursday morning from the Dallas/Fort Worth Metroplex into Northeast Texas. Widespread rain and storms are expected from late this evening through Thursday afternoon. Rain totals of 1 to 3 inches are likely, with isolated totals up to 6 to 7 inches across eastern portions of North Texas.
  • A few strong or severe thunderstorms are also possible tonight into Thursday morning, mainly across Central Texas.
  • Dry conditions return Friday through early next week, with well above normal temperatures expected this weekend.
Area forecast discussion, Jan 29, 6:33 PM CST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
633 PM CST Wed Jan 29 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- A Flood Watch will be in effect tonight through Thursday morning
  from the Dallas/Fort Worth Metroplex into Northeast Texas.
  Widespread rain and storms are expected from late this evening
  through Thursday afternoon. Rain totals of 1 to 3 inches are
  likely, with isolated totals up to 6 to 7 inches across eastern
  portions of North Texas.

- A few strong or severe thunderstorms are also possible tonight
  into Thursday morning, mainly across Central Texas.

- Dry conditions return Friday through early next week, with well
  above normal temperatures expected this weekend.

&&

.SHORT TERM... /NEW/
/Tonight through Friday Morning/

As we go through the rest of this evening the closed low will
continue to advance eastward across the Southern Plains, spreading
increased forcing for ascent over North and Central Texas. Down at
the surface, the surface low and its attendant warm and Pacific
fronts will surge north/northeast across the region tonight.
Currently, low visibilities and fog are plaguing much of the
forecast area as the sun sets and dewpoint depressions remain low.
We have refrained from issuing a Dense Fog Advisory as
visibilities will will continue to go back and forth this
evening. Nonetheless, please remain vigilant on the roads if you
have to drive.

As the low treks into North Texas, lift from both the frontal
boundaries and the upper low will allow for an uptick in
convective coverage near the I-35 corridor. We're already seeing
the beginnings of increased radar returns in our southwestern
counties as of 6 PM. This blossoming will continue overnight,
helping to aid in the slight improvement of visibilities and cloud
heights across North and Central Texas over the next several
hours. The convective mode will start out rather clunky, but will
gradually grow upscale into more of a linear mode as the Pacific
front/dryline begins to sweep across the forecast area overnight.

While overall instability is on the less impressive side,
abundant environmental shear will allow for a few strong to
severe storms across the region tonight into tomorrow morning,
with greatest chances across our Central Texas counties. The main
threats will be heavy rain and small hail, as the majority of
this activity will remain elevated. However, latest HREF guidance
shows a medium (30-60%) probability of increased SBCAPE of at
least 500 J/kg across our southern Central Texas counties
overnight. If storms are able to become surface-based, then there
will be a heightened potential for damaging winds and tornadoes.
This scenario remains uncertain but All in all, a lot of the
storms on radar tonight through tomorrow will rotate but will most
likely remain elevated with little tornadic potential.
Nonetheless, make sure to stay weather aware overnight and have
multiple ways to receive warnings.

With multiple "bands" of precipitation forecast to occur within
the next 24-36 hours, widespread rainfall accumulations of between
1-3" is expected for areas mainly near and east of US-281.
The biggest concern through tomorrow afternoon will be the
potential for flooding from training thunderstorms, particularly
for areas near/east of I-35 and near/north of I-20. There is a
low chance for isolated rainfall accumulations of up to 6-7" in
this area, and the Flood Watch remains in effect through noon
tomorrow. Keep up to date with road conditions and remember to
never drive through flooded roads.

The aforementioned upper low will slowly transit towards the
Panhandles over the day tomorrow. This will usher the Pacific front
and the accompanying showers/storms eastward. Behind the Pacific
front, skies will begin to quickly clear out as drier air is
filtered into the region. Eventually, our rain chances will come to
an end late tomorrow afternoon as all lingering showers exit into
NWS Shreveport's CWA. Afternoon highs will peak in the 60s with
overnight lows expected to drop into the low-mid 40s.

Prater

&&

.LONG TERM... /Issued 145 PM CST Wed Jan 29 2025/
Update:
No major changes were made to the long-term forecast as a period
of precipitation-free conditions begins Thursday night. A rapid
warm-up is expected Saturday-Tuesday, with the warmest days
occurring Sunday and Monday. Areas west of I-35 will have the
highest probabilities of experiencing 80-degree temperatures. Rain
chances return to the forecast next Wednesday as a shortwave and
attendant cold front slide into North and Central Texas.

Hernandez

Previous Discussion:
/Thursday Night through Tuesday/

The forecast period begins with the large upper low tracking
eastward across Kansas and the associated front and line of
convection displaced well to our east across Louisiana. Behind
this front, dry air (low/mid 30s surface dewpoints) wrapping
around the western flank of the low will fill in from west to
east. Modest cooling within this Pacific airmass will allow
temperatures to settle into the mid 40s Thursday night. This is
around 5 to 15 degrees cooler than Wednesday night but still 5 to
10 degrees above normal for late January. Low amplitude, zonal
flow behind the exiting trough/low will allow for quick
temperature modification this weekend while the colder air becomes
trapped across the northern tier of the contiguous US. By
Saturday afternoon, daytime temperatures will range from the mid
60s east of I-35 to the low/mid 70s west of the I-35 as the
surface high shifts east and south winds return.

Veering southerly-southwesterly flow and attendant warm advection
late weekend through early next week will make it feel more like
April than February with highs climbing into the 70s and low 80s.
NBM temperature probabilities show the area most likely to see
temperatures top 80 F will be along and west of US 281. However,
there is a low (10% chance) of highs in the 80s reaching as far
east as the I-35 corridor on Sunday and Monday. MaxTs have been
nudged a few to several degrees warmer than the deterministic NBM
across our western zones. Additionally, Friday night is shaping up
to be a decent radiational cooling night with clear skies, dry
air and light/calm winds, so overnight lows were blended towards
the NBM 25th percentile. North and Central Texas looks to remain
warmer than normal and rain-free through at least Tuesday as
ridging aloft prevails.

12

&&

.AVIATION... /NEW/
/00Z TAFs/

Dismal flying conditions will persist over the majority of the
24-30 hour period at all TAF sites. Currently, LIFR conditions are
being observed at all TAF airports, with visibilities less than 2
SM and cigs at or below 300 ft. Visibilities and cigs will only
slightly improve as showers and thunderstorms begin to move into
the region over the next several hours, but will remain LIFR to
IFR through tomorrow. Thunderstorms are most likely to impact
terminals beginning at 0400Z in D10 and closer to 09Z at ACT as a
line of storms develops near/just west of the I-35 corridor
overnight and moves east tomorrow morning. Meanwhile, south winds
will veer to the north-northwest as the associated Pacific front
moves east, with flow change expected around 8Z in D10 and 11Z in
ACT.

The main line of thunderstorms should be east of D10 near
daybreak tomorrow and closer to 15Z at ACT, though lingering
showers and occasional storms will remain possible at the airports
through mid- morning to noon. Visibilities and cigs will
gradually improve late tomorrow morning, eventually returning to
VFR around 18Z. Winds will eventually shift more W-WSW over the
late morning and afternoon

Prater

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    54  67  46  65  40 / 100  90   0   0   0
Waco                57  68  46  66  40 / 100  90   0   0   0
Paris               53  63  43  62  37 / 100 100   0   0   0
Denton              52  67  42  65  35 / 100  80   0   0   0
McKinney            54  66  43  63  37 / 100  90   0   0   0
Dallas              55  68  46  65  40 / 100  90   0   0   0
Terrell             56  64  44  63  37 / 100 100   0   0   0
Corsicana           59  66  46  65  42 / 100 100   0   0   0
Temple              57  68  44  68  39 / 100  90   0   0   0
Mineral Wells       51  68  42  67  37 / 100  60   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for TXZ093>095-103>106-
118>120.

&&
Hazardous weather outlook, Jan 29, 11:08 PM CST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1108 PM CST Wed Jan 29 2025

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-302330-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1108 PM CST Wed Jan 29 2025

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms will move through the night, some of which could be
strong to severe. Hail up to 1" and damaging winds will be possible.
Additionally, heavy rainfall will continue tonight. There will be a
risk for flash flooding across North Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible tonight within the Flood Watch. Please
send us your flooding reports, if you can safely do so.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 7:33 PM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 29, 8:21 PM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 29, 8:34 PM CSTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jan 29, 8:43 PM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 29, 9:42 PM CSTAreal Flood AdvisoryFWDDallas, Ellis, Rockwall2 hr
Jan 29, 10:22 PM CSTRiver Flood WarningFWDDallas47 hr
Jan 29, 11:08 PM CSTFlash Flood WarningFWDEllis, Hill, Johnson6 hr
Jan 29, 11:23 PM CSTSpecial Weather StatementFWDKaufman37 min
Jan 30, 12:04 AM CSTFlash Flood WarningFWDCollin, Kaufman, Rockwall5 hr
Jan 30, 1:14 AM CSTSpecial Weather StatementFWDEastland31 min
Jan 30, 1:45 AM CSTSpecial Weather StatementFWDComanche, Eastland30 min
Jan 30, 1:57 AM CSTSevere Thunderstorm WarningFWDComanche, Eastland, Erath33 min
Jan 30, 2:29 AM CSTSpecial Weather StatementFWDErath, Hood31 min
Jan 30, 2:44 AM CSTRiver Flood WarningFWDNavarro54 hr
Jan 30, 2:46 AM CSTRiver Flood WarningFWDEllis, Kaufman67 hr
Jan 30, 2:53 AM CSTSpecial Weather StatementFWDHood, Parker, Tarrant37 min
Jan 30, 4:40 AM CSTFlash Flood WarningFWDBosque, Ellis, Hill, Johnson3 hr
Jan 30, 4:50 AM CSTFlash Flood WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall, Tarrant3 hr
Jan 30, 5:12 AM CSTSpecial Weather StatementFWDNavarro33 min
Jan 30, 5:25 AM CSTSpecial Weather StatementFWDBell, Falls65 min
Jan 30, 7:24 AM CSTAreal Flood AdvisoryFWDBell3 hr
Jan 30, 7:31 AM CSTRiver Flood WarningFWDDelta, Lamar11 hr
Jan 30, 7:45 AM CSTSpecial Weather StatementFWDMilam45 min
Jan 30, 7:52 AM CSTSevere Thunderstorm WarningFWDMilam38 min
Jan 30, 7:56 AM CSTAreal Flood WarningFWDEllis3 hr
Jan 30, 8:02 AM CSTAreal Flood WarningFWDCollin, Dallas, Kaufman, Rockwall, Tarrant2 hr
Jan 30, 8:19 AM CSTAreal Flood WarningFWDJohnson116 min
Jan 30, 8:28 AM CSTDense Fog AdvisoryFWDCooke, Jack, Montague, Wise, Young92 min
Jan 30, 8:34 AM CSTRiver Flood WarningFWDDelta, Hopkins21 hr
Jan 30, 9:10 AM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Jan 30, 9:17 AM CSTRiver Flood WarningFWDHenderson, Navarro6 days

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.